Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Can discontinuing usage of Melacare cause reddishness in face?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 362 Questions
Question
hi sir am using melacre cream from 2years ...present i stopped
my face is reddish ple sir can u give me suggition am felling very fear
Posted Fri, 27 Apr 2012 in Beauty & Cosmetics
 
 
Answered by Dr. Kiran Kumar 12 minutes later
Hi,

Thanks for the query.

You mentioned that you were using Melacare. Its a skin whitening cream which contains Hydroquinone, combined with mometasone & tretinoin. Its a demelanizing cream, i.e it reduces melanin from the skin. It should not be used for long term.

I must say that the moment you stop, there will be rebound increase in pigmentation. That's the problem with skin whitening creams. Infact, use of Hydroquinone in skin creams has been banned by US FDA.

So you must stop using it now. Take some time & use a good moisturizer. Make sure you apply a sunscreen with SPF 45 - 70 to have adequate protection for UV Rays. It will take a couple of days before you get your own natural complexion.

Do not expose to sun & don't go for unnecessary treatments as they are temporary and can damage your skin.

If you still worry, please consult your Dermatologist.

Hope this answers your query.

Regards.

Dr Kiran
Above answer was peer-reviewed by
 
Follow-up: Can discontinuing usage of Melacare cause reddishness in face? 33 minutes later
sir tel me home tips...i will do it
 
 
Answered by Dr. Kiran Kumar 1 hour later
Hi Jmercymca,

You can try the following:

Mix 1 tsp of milk powder, 1 tsp of honey, 1 tsp of lemon juice, and ½ tsp of almond oil. Apply on face and wash off after 10-15 minutes. This pack helps bring shine to the skin and also removes XXXXXXX Do it regularly for better response

Avoid excessive consumption of heavy and oily foods.

Incorporate whole cereals, pulses, fresh fruits and vegetables in your diet.

Drink at least 4-5 liters of water every day. Water washes out toxins from the body.

Avoid Exposure to Sun.

Use a Sunscreen whenever you go out even if its not very XXXXXXX

This will help you.

Thanks and Regards,

Dr Kiran
Above answer was peer-reviewed by
 
Follow-up: Can discontinuing usage of Melacare cause reddishness in face? 1 hour later
hi sir thank you for u r response...i got small small reddish spots on my face ple give me any solution
Follow-up: Can discontinuing usage of Melacare cause reddishness in face? 28 minutes later
sir morning onwards my face is very reddish...any solution
 
 
Answered by Dr. Kiran Kumar 19 minutes later
Hi Jmercymca.

Well it is difficult to say what the spots are.
The rashes can due to may causes.

I would suggest you to apply any moisturizer. Avoid sun as they can get aggravated.
If it still persist you can try Calamine Lotion twice a day

Hope this answers your query.

Thanks and Regards

Dr Kiran
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor